# SDR CA131123001

- Difficulty date: November 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 12,310 hours
- Engine: Lyc O360E1A6D
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: HYC5005
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR WOULD NOT EXTEND USING ELECTRIC HYDRAULIC PUMP, EMERGENCY GEAR EXTENSION USED, GIVING 3 GREEN.  ACFT LANDED SAFELY.  FOUND ELECTRIC HYDRAULIC PUMP GETTING POWER FROM SELECTOR, BUT ELECTRIC MOTOR WOULD NOT TURN.  REPLACED HYC5005 ASSY WITH NEW STYLE IAW MFG IPC, KIT PN 38992-807, INSTALLED.  GEAR SWING CARRIED OUT, NO FAULT FOUND.
